# SDR KBM2004F00027

- Difficulty date: March 7, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 14,078 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: J26109
- Condition: Leaking
- Location: Eng Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE OIL HOSE RETURN LINE.  REMOVED AND REPLACED.
